Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Lost weight, painful stomach, bad appetite. What is the reason?

I have gone through 2 scopes to find out what is the cause of my weight lost of 80/pds in 5months and painful stomack the upper half and no appitite when I do eat I can t keep it down some of the time if I keep it down my stomack is very upset. Two of the scopes I had one they took out a polupe, the other one the doctor found something inside my stomack she is sending me for a scan. What could this scan show that the scope down my throat couldn t show?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
80 pds loss of weight in 5 months is a significant loss of weight. One vital information which you failed to mention in your question is your age. There are plenty of reasons for pain in abdomen, nausea and loss of appetite. It may be a benign thing like plain gastritis or it can be as bad as a malignancy. Endoscopy though is a good investigation of choice but then it can show only the hollows where the tube can go. it cannot show the status of your liver, pancreas and other abdominal organs. A CT/MRI scan are surely better in that respect. USG abdomen is another good option. I am sorry, but I couldn't understand by what did you mean by scan. If it is USG, then it is very safe and quick procedure, so please don't get worried.
Hope I am able to solve your concerns.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor